Principal series whittaker functions on

Takuya Miyazaki, Akayuki Oda

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We consider Whittaker model for generalized principal series representations of the real sympletic group of degree 2. We obtain an integral formula for the radial part of the vector of with an extreme K-typQ in the Whittaker model.

Original languageEnglish
Pages (from-to)243-260
Number of pages18
JournalTohoku Mathematical Journal
Volume50
Issue number2
DOIs
Publication statusPublished - 1998 Jan 1
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this